# SDR 99ZZZX1351

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 369A4521
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANGS UP AT 250 DEGREES CELSIUS DURING START-UP.  BEFORE, 14 PERCENT N1 ON SECOND START OF DAY ENGINE LIGHT OFF.  REMOVED AND REPLACED.
